RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1984, Volume 123(165), Number 4, Pages 460–476 (Mi msb2031)  

This article is cited in 3 scientific papers (total in 3 papers)

On the coincidence of the spectra of random elliptic operators

S. M. Kozlov, M. A. Shubin


Abstract: A random elliptic operator of positive order is considered, whose coefficients are realizations of a homogeneous random field on $\mathbf R^n$ given by a dynamical system satisfying an aperiodicity condition indicating the absence of nontrivial periods of the corresponding unitary group. For such an operator, the coincidence of its spectra in $L^2(\mathbf R^n)$ and in the Hilbert space of homogeneous random fields is proved.
Bibliography: 21 titles.

Full text: PDF file (978 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1985, 51:2, 455–471

Bibliographic databases:

UDC: 517.95
MSC: 47F05, 35R60, 35P05
Received: 04.10.1982

Citation: S. M. Kozlov, M. A. Shubin, “On the coincidence of the spectra of random elliptic operators”, Mat. Sb. (N.S.), 123(165):4 (1984), 460–476; Math. USSR-Sb., 51:2 (1985), 455–471

Citation in format AMSBIB
\Bibitem{KozShu84}
\by S.~M.~Kozlov, M.~A.~Shubin
\paper On the coincidence of the spectra of random elliptic operators
\jour Mat. Sb. (N.S.)
\yr 1984
\vol 123(165)
\issue 4
\pages 460--476
\mathnet{http://mi.mathnet.ru/msb2031}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=740673}
\zmath{https://zbmath.org/?q=an:0568.35091}
\transl
\jour Math. USSR-Sb.
\yr 1985
\vol 51
\issue 2
\pages 455--471
\crossref{https://doi.org/10.1070/SM1985v051n02ABEH002869}


Linking options:
  • http://mi.mathnet.ru/eng/msb2031
  • http://mi.mathnet.ru/eng/msb/v165/i4/p460

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Kozlov, “The method of averaging and walks in inhomogeneous environments”, Russian Math. Surveys, 40:12 (1985), 73–145  mathnet  crossref  mathscinet  zmath  adsnasa
    2. Yu. A. Kordyukov, “A theorem on coincidence of spectra for tangentially elliptic operators on foliated manifolds”, Funct. Anal. Appl., 19:4 (1985), 327–328  mathnet  crossref  mathscinet  zmath  isi
    3. Krupa A., Zawisza B., “Ultrapowers of Unbounded Selfadjoint Operators”, Studia Math., 87:2 (1987), 101–120  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:153
    Full text:43
    References:27

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019